# SDR IPXA11566582

- Difficulty date: April 14, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 855 Lbl 24.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD NUTCLIP HOLE STA 855 LBL 24.75 INBD SIDE OF SEAT TRACK FOUND TO BE DAMAGED.  REPAIRED SEAT TRACK AT STA 855, LBL 24.75 IAW SRM 53-00-52-2R 5. REPLACED SHEAR WEB STA 860-880 LBL 25.74 IAW SRM 51-40-02 AND DWG 140N2054.
